# SDR HEEA954540

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2754W
- Make and model: Bell 206L-1
- Aircraft serial: 45260
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 206010110105
- Condition: Deteriorated
- Location: M/R Thrust
- Part time: 1,129 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LOAD ON PLUGS CAUSING MATERIAL TO BE DETERIORATED. SCRAPPED LOCALLY.  APPLIED LOWER TORQUE ON ADJ. SCREWS P/N 206-010-111-105 AND LOWER PRELOAD ON THRUST PLUGS.
